11-22-2004, 04:34 PM #1
11-22-2004, 04:36 PM #2
personally i belive dbol toxicity is over exagerated, it is a good jumpstart and u shouldnt loose gains when the test kicks in a dbol discontinued, if ur worried about sides of dbol still kickstart wit prop
11-22-2004, 06:37 PM #3
Some people have little to no problems from sides when using dbol . You might be one of the lucky ones. Even if you do have some sides you may decide it is worth it anyway. I get higher BP and sometimes nose bleeds, but I still choose to use it.
11-22-2004, 06:39 PM #4
i got very little sides from d-bol, a bit of acne but nothin to noticable. i'd jump start your cycle with d-bol.
11-23-2004, 03:26 AM #5
11-23-2004, 03:38 AM #6Junior Member
- Join Date
- Oct 2004
I like d-bol I dont get sides from it.
11-23-2004, 06:48 AM #7
I just get nose bleeds once in a while like MR.D
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)